# SDR CALA9801794

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93738
- Make and model: Boeing 727224
- Aircraft serial: 20666
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN RT WING UPPER PANEL FORWARD OF NR 7 SPOILER.  THE CRACK WAS STOP DRILLED IAW SRM 51-10-1.  DOUBLERS WERE INSTALLED IAW SRM 57-30-4, FIGURE 10, 51-10-2 AND 51-30-2.
